Alert archive / Florida / River Flood Warnings in 2017
River Flood Warning 6, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jul 10, 2017, 9:51 PM EDT for Manatee County, Florida. It took effect at Jul 11, 2017, 6:23 AM EDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2017, 9:51 PM EDT (01:51 UTC)
- In effect from
- Jul 11, 2017, 6:23 AM EDT
- Expired
- Jul 14, 2017, 8:41 AM EDT
- In force
- 3 days
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Manatee County, FL
The radar
The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 15.38 ft at Jul 12, 2017, 4:00 AM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
893
WGUS42 KTBW 110151
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Area - Ruskin FL
951 PM EDT Mon Jul 10 2017
...The National Weather Service in Tampa Fl has issued a Flood Warning
for the following rivers...
Manatee River Near Myakka Head
.Heavy rain over the Manatee River basin this afternoon will cause the
Manatee River near Myakka Head to rise above flood stage Tuesday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC081-111451-
/O.NEW.KTBW.FL.W.0006.170711T1200Z-170712T0300Z/
/MKHF1.1.ER.170711T1200Z.170711T1800Z.170711T2100Z.NO/
951 PM EDT Mon Jul 10 2017
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Manatee River Near Myakka Head
* From Tuesday morning until Tuesday evening.
* At 9 PM Monday the stage was...9.3 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by tomorrow morning
and continue to rise to near 11.1 feet by tomorrow early afternoon.
The river is expected to fall below flood stage by tomorrow afternoon.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 11.1 feet
on Jun 27 1996.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Manatee
Myakka Head 11.0 9.3 Mon 09 PM 10.0 7.5 6.0 5.2 MSG
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$10 follow-up statements
146
WGUS82 KTBW 111028
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
628 AM EDT Tue Jul 11 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Manatee River Near Myakka Head
.Flooding continues on the Manatee River Near Myakka Head due to heavy rain
from yesterday afternoon. Increased runoff will result in a higher crest
than previously expected this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC081-120920-
/O.EXT.KTBW.FL.W.0006.170711T1023Z-170712T0920Z/
/MKHF1.1.ER.170711T0545Z.170711T1800Z.170712T0320Z.NO/
628 AM EDT Tue Jul 11 2017
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until late tonight.
* At 05 AM Tuesday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.0 feet by this afternoon. The river
is expected to fall below flood stage tonight.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 12.0 feet on Jul 10
2009.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 11.7 Tue 05 AM 9.9 7.3 5.9 5.2 MSG
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
Norman001
WGUS82 KTBW 111309
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
909 AM EDT Tue Jul 11 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Manatee River Near Myakka Head
.Flooding continues on the Manatee River Near Myakka Head due to heavy rain
from yesterday afternoon. The river appears to have crested and will begin
falling through tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC081-120834-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-170712T0834Z/
/MKHF1.1.ER.170711T0545Z.170711T1145Z.170712T0234Z.NO/
909 AM EDT Tue Jul 11 2017
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until late tonight.
* At 08 AM Tuesday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tonight.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 11.8 Tue 08 AM 10.0 7.8 6.2 5.4 4.9
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
Norman229
WGUS82 KTBW 120113
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
913 PM EDT Tue Jul 11 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Manatee River Near Myakka Head
.Flooding continues on the Manatee River Near Myakka Head due to heavy rain
from the past few days. Heavy rain today has caused water levels to rise above
previous forecasts. Flooding is now expected to continue through at least
Thursday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC081-130113-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-170713T2100Z/
/MKHF1.1.ER.170711T0545Z.170712T0600Z.170713T1500Z.NO/
913 PM EDT Tue Jul 11 2017
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Thursday afternoon.
* At 08 PM Tuesday the stage was 12.3 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 13.1 feet by after midnight tomorrow.
The river is expected to fall below flood stage late Thursday morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 13.1 feet on Oct 10
2011.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 12.3 Tue 08 PM 13.1 11.3 9.3 7.6 6.3
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$318
WGUS82 KTBW 120259
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1059 PM EDT Tue Jul 11 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Manatee River Near Myakka Head
.Flooding continues on the Manatee River Near Myakka Head due to heavy rain
from the past few days. Heavy rain today has caused water levels to rise above
previous forecasts. Flooding is now expected to continue through at least
Thursday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC081-130259-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-170714T0500Z/
/MKHF1.1.ER.170711T0545Z.170712T0600Z.170713T2300Z.NO/
1059 PM EDT Tue Jul 11 2017
...Flood Warning extended until late Thursday night...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until late Thursday night.
* At 10 PM Tuesday the stage was 13.3 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 13.9 feet by after midnight tomorrow.
The river is expected to fall below flood stage Thursday evening.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 13.9 feet on Sep 19
1994.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 13.3 Tue 10 PM 13.8 12.2 9.9 8.1 6.6
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$926
WGUS42 KTBW 120646
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Area - Ruskin FL
246 AM EDT Wed Jul 12 2017
...Observed flooding changed from Minor to Moderate severity for the
following river in Florida...
Manatee River Near Myakka Head
.Flooding continues on the Manatee River near Myakka Head due to
heavy rain from the past few days and this has caused water levels
to continue to rise. Flooding is now expected to continue through
at least Thursday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio.
The latest forecasts can also be found on weather.gov/tampabay.
You can follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC081-121946-
/O.CON.KTBW.FL.W.0006.000000T0000Z-170714T0500Z/
/MKHF1.2.ER.170711T0545Z.170712T0615Z.170713T2300Z.NO/
246 AM EDT Wed Jul 12 2017
...Observed flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until late Thursday night
* At 2 AM Wednesday the stage was...15.2 feet.
* Moderate flooding is occurring.
* Flood stage is 11.0 feet.
* The river will continue rising to near 15.8 feet this morning.
The river is expected to fall below flood stage Thursday evening.
* Impact...at 15.0 feet...Low sections of State Road 64 start to
flood.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream
flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of
14.9 feet on Aug 28 1981.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 15.2 Wed 02 AM 15.8 12.2 9.9 8.1 6.6
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$719
WGUS82 KTBW 121327
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
927 AM EDT Wed Jul 12 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Manatee River Near Myakka Head
.Moderate flooding continues into the afternoon on the Manatee River
Near Myakka Head due to heavy rain over the last couple of days.
Minor flooding will continue at least into Thursday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC081-131327-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-170713T2230Z/
/MKHF1.2.ER.170711T0545Z.170712T0915Z.170713T1630Z.NO/
927 AM EDT Wed Jul 12 2017
...Flood Warning extended until Thursday evening...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Thursday evening.
* At 08 AM Wednesday the stage was 15.2 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tomorrow early afternoon.
* Impact...at 15.0 feet...Low sections of State Road 64 start to flood.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 15.2 feet on Sep 8
1981.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Manatee
Myakka Head 11.0 15.2 Wed 08 AM 11.6 9.5 7.6 6.3 5.6
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
DJN527
WGUS82 KTBW 130246
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1046 PM EDT Wed Jul 12 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Manatee River Near Myakka Head
.Heavy rain along the Manatee River near Myakka
Head has caused the river to go into minor flood
stage. The river is expected to get below flood
stage by Thursday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC081-140246-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-170714T0700Z/
/MKHF1.2.ER.170711T0545Z.170712T0915Z.170714T0100Z.NO/
1046 PM EDT Wed Jul 12 2017
...Flood Warning extended until late Thursday night...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until late Thursday night.
* At 10 PM Wednesday the stage was 13.7 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tomorrow late evening.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 13.7 feet on Jul 25 1979.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Manatee
Myakka Head 11.0 13.7 Wed 10 PM 12.6 10.0 8.6 7.1 6.1
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$789
WGUS82 KTBW 131257
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
857 AM EDT Thu Jul 13 2017
...The Flood Warning has been extended for the following
rivers in Florida...
Manatee River Near Myakka Head
.Water levels are steadily falling but minor flooding continues on the
Manatee River Near Myakka Head at least until Friday. However, additional
locally heavy rainfall is possible beginning this afternoon and this could
bring another temporary rise in river levels due to the saturated ground
producing efficient runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC081-141257-
/O.EXT.KTBW.FL.W.0006.000000T0000Z-170714T2136Z/
/MKHF1.2.ER.170711T0545Z.170712T0915Z.170714T1536Z.NO/
857 AM EDT Thu Jul 13 2017
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Friday afternoon.
* At 08 AM Thursday the stage was 13.0 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tomorrow late morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 13.0 feet on Sep 29
1979.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Manatee
Myakka Head 11.0 13.0 Thu 08 AM 11.3 9.3 7.7 6.6 5.9
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
Norman103
WGUS82 KTBW 140220
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
1020 PM EDT Thu Jul 13 2017
...The Flood Warning continues for the following rivers in Florida...
Manatee River Near Myakka Head
.Heavy rain along the Manatee River near Myakka
Head has caused the river to go into minor flood
stage. The river is expected to get below flood
stage by Friday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC081-142136-
/O.CON.KTBW.FL.W.0006.000000T0000Z-170714T2136Z/
/MKHF1.2.ER.170711T0545Z.170712T0915Z.170714T1536Z.NO/
1020 PM EDT Thu Jul 13 2017
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Friday afternoon.
* At 09 PM Thursday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tomorrow late morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 11.9 feet on Jul 10 1976.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Manatee
Myakka Head 11.0 11.8 Thu 09 PM 11.3 9.2 7.5 6.4 5.7
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$029
WGUS82 KTBW 141241
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
841 AM EDT Fri Jul 14 2017
...The Flood Warning is cancelled for the following rivers in Florida...
Manatee River Near Myakka Head
.Decreasing rainfall over the Manatee River basin has caused the waters
near Myakka Head to recede below flood stage. We will continue to closely
monitor the water level for any rising waters with afternoon showers
and storms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC081-141311-
/O.CAN.KTBW.FL.W.0006.000000T0000Z-170714T2136Z/
/MKHF1.2.ER.170711T0545Z.170712T0915Z.170714T0750Z.NO/
841 AM EDT Fri Jul 14 2017
The Flood Warning is cancelled for
The Manatee River Near Myakka Head.
* At 8 AM Friday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 11.0 feet on Jul 15 2013.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue
Manatee
Myakka Head 11.0 10.5 Fri 08 AM 8.6 7.2 6.3 5.7
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jul 10, 8:28 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 10, 8:28 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 828 PM EDT Mon Jul 10 2017 .UPDATE... This afternoon and evening were rather active compared to the last few days. We received multiple reports of wind gusts in the 40-60 mph range as a few of the strongest cells moved through Hillsborough County into Tampa Bay and then Pinellas County. Also received several hail reports and a few reports of tree branches downed north of Tampa Bay. Most of the thunderstorm activity is now north of our forecast area, although a few lightning strikes are still noted across parts of the Nature Coast. Just some light rain is lingering in a few spots elsewhere, but expect everything to continue diminishing over the next couple of hours. Overall, a quiet overnight period is anticipated over land, but similar to the last several mornings, scattered showers and thunderstorms over the Gulf can be expected. The ongoing forecast remains largely on track, with just some minor tweaks to PoPs made based on current radar trends. && .AVIATION... Some light rain will continue to be possible for KTPA and KPIE over the next hour or two, with dry conditions elsewhere. Expect a dry overnight period, with VFR conditions prevailing. Thunderstorm chances begin to increase around 16-18Z Tuesday afternoon, with VCTS in the forecast continuing through the end of the forecast period. && .MARINE... High pressure over the Atlantic will continue to extend across the region through the next several days, with light winds and seas expected with no headlines. Winds will turn onshore each afternoon with the sea breeze. Scattered thunderstorms will be possible each day, with increasing winds and seas in the vicinity. && .Preliminary Point Temps/PoPs... TPA 77 91 77 92 / 20 50 30 30 FMY 75 92 76 92 / 10 50 20 40 GIF 75 92 75 93 / 10 40 20 50 SRQ 76 91 76 91 / 20 40 30 30 BKV 74 92 73 93 / 30 50 30 30 SPG 79 90 79 92 / 20 40 30 30 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE...05/Carlisle
Hazardous weather outlook, Jul 10, 5:30 AM EDT, 16 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 530 AM EDT Mon Jul 10 2017 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-110000- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 530 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Isolated to scattered thunderstorms over the eastern Gulf of Mexico early this morning will translate inland late this morning along the Nature Coast and then during the afternoon across the rest of the area. The storms will gradually come to end during the evening. Thunderstorms that develop will be capable of producing strong gusty winds...locally heavy rains and frequent deadly lightning strikes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. ...THUNDERSTORM IMPACT... An increasing easterly flow will setup across the region during the work week as the ridge axis moves north of the area. Scattered to numerous afternoon and evening thunderstorms are expected to develop and move westward each day with the highest rain chances along the coastal counties. Over the upcoming weekend the ridge axis will settle into central Florida with lighter winds across the area. More scattered to numerous thunderstorms are expected with the highest rain chances shifting to inland areas. Thunderstorms that develop will be capable of producing strong gusty winds...locally heavy rains and frequent deadly lightning strikes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. PRC
In the hours before
Special weather statement, Jul 10, 6:05 PM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
605 PM EDT MON JUL 10 2017
FLZ050-149-151-249-251-102245-
Inland Pasco-Coastal Hillsborough-Pinellas-Inland
Hillsborough-Coastal Pasco-
605 PM EDT MON JUL 10 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PASCO...PINELLAS AND
NORTHWESTERN HILLSBOROUGH COUNTIES...
At 604 PM EDT, strong thunderstorms were clustered over St.
Petersburg, through Tampa, and north into Pasco County, moving north
at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Tampa, Clearwater, Largo, Pinellas Park, Temple Terrace, Seminole,
New Port Richey, Zephyrhills, Downtown Saint Petersburg, Hudson, Fort
Desoto Park, Holiday, Saint Petersburg, Lutz, St. Petersburg, St.
Pete Beach, St. Leo, Palm Harbor, New Port Richey East and
Zephyrhills South.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2813 8288 2846 8272 2843 8267 2843 8262
2828 8206 2826 8211 2823 8211 2756 8274
2788 8291
TIME...MOT...LOC 2204Z 181DEG 18KT 2817 8245
TBWSpecial weather statement, Jul 10, 6:16 PM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
616 PM EDT MON JUL 10 2017
FLZ043-052-248-249-102245-
Inland Hernando-Inland Pasco-Sumter-Polk-
616 PM EDT MON JUL 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SUMTER...
NORTHEASTERN PASCO...SOUTHEASTERN HERNANDO AND NORTHWESTERN POLK
COUNTIES...
At 616 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bushnell to near St. Leo to near
Zephyrhills. Movement was northwest at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Dade City, Bushnell, St. Leo, Hill n Dale, Ridge Manor, San Antonio,
Center Hill, Webster, Saint Leo, Darby, Rockridge, Withla,
Adamsville, Tarrytown, Sumterville, Blanton, Lacoochee, Dade City
North, Croom and Masaryktown.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2886 8195 2835 8196 2835 8186 2836 8185
2836 8179 2815 8203 2824 8211 2828 8207
2841 8252
TIME...MOT...LOC 2216Z 122DEG 10KT 2864 8211 2840 8230 2830 8211
TBWLocal storm report, Jul 10, 6:17 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
617 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN 1 ESE RUSKIN 27.71N 82.41W
07/10/2017 M4.32 INCH HILLSBOROUGH FL NWS EMPLOYEE
AT NWS RUSKIN.
&&
NOAHSpecial weather statement, Jul 10, 6:49 PM EDT, 3 hours 2 minutes before
Special Weather Statement National Weather Service Tampa Bay Area Ruskin FL 649 PM EDT MON JUL 10 2017 FLZ043-242-248-102315- Inland Hernando-Inland Citrus-Sumter- 649 PM EDT MON JUL 10 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CITRUS... SUMTER AND NORTHEASTERN HERNANDO COUNTIES... At 649 PM EDT, radar indicated strong thunderstorms were located along a line extending from 7 miles northwest of Mascotte to near Hill n Dale. Movement was north at 15 mph. Winds in excess of 40 mph and pea size hail are possible with these storms. Locations impacted include... Wildwood, Bushnell, Hill n Dale, Inverness Highlands South, Lake Panasoffkee, Ridge Manor, Center Hill, Webster, Coleman, Suburban Acres, Adamsville, Wahoo, Tarrytown, Withlapopka Isle, Sumterville, Heatherwood, Nobleton, Floral City, Istachatta and Croom. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2853 8196 2850 8232 2876 8239 2892 8196 TIME...MOT...LOC 2249Z 186DEG 14KT 2867 8195 2855 8228 TBW
Special weather statement, Jul 10, 7:15 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
715 PM EDT MON JUL 10 2017
FLZ043-142-148-242-248-110000-
Coastal Citrus-Inland Hernando-Coastal Hernando-Inland Citrus-Sumter-
715 PM EDT MON JUL 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CITRUS...SUMTER AND
NORTHWESTERN HERNANDO COUNTIES...
At 714 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fruitland Park to near Weeki Wachee
Gardens. Movement was northwest at 15 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Inverness, Wildwood, Bushnell, Homosassa Springs, Beverly Hills,
Inverness Airport, Crystal River Airport, Black Diamond, Homosassa,
Inverness Highlands South, Inverness Highlands North, North Weeki
Wachee, Weeki Wachee Gardens, Hernando, Sugarmill Woods, Lake
Panasoffkee, Coleman, Arbor Lakes, Royal Highlands and Lecanto.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2903 8243 2900 8236 2896 8231 2896 8196
2867 8196 2853 8267 2860 8273 2865 8276
2894 8281
TIME...MOT...LOC 2314Z 154DEG 11KT 2883 8194 2860 8263
TBWLocal storm report, Jul 10, 7:21 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
721 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL NEW TAMPA 28.12N 82.37W
07/10/2017 E1.25 INCH HILLSBOROUGH FL BROADCAST MEDIA
VIEWER PHOTO SENT TO MEDIA PARTNER SUGGESTS 1 TO 1.25
INCH HAIL. TIME ESTIMATED BY RADAR.
&&
NOAHThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 1:59 PM EDT | Special Weather Statement | TBW | Pinellas | 31 min |
| Jul 11, 2:34 PM EDT | Special Weather Statement | TBW | Pasco | 41 min |
| Jul 11, 3:13 PM EDT | Special Marine Warning | TBW | 47 min | |
| Jul 11, 4:26 PM EDT | Special Weather Statement | TBW | Sarasota | 34 min |
| Jul 11, 4:38 PM EDT | Special Weather Statement | TBW | Highlands | 37 min |
| Jul 11, 5:25 PM EDT | Special Weather Statement | TBW | Lee | 35 min |
| Jul 11, 5:28 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Highlands, Hillsborough, Manatee | 47 min |
Nearby
River Flood Warnings in Florida, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.